# SDR GTIA2025092939108

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 53,381 hours, 24,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 3000 AGL ON ILS FLT ATTENDANT REPORTED ODOR DESCRIBED AS DIRTY SOCKS PER ELIMINATION ODOR PROCEDURE PACK 2 OFF X BLEED SHUT. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS/MOLDY SMELL. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.--
